My 84 year old father has been diagnosed with PD for 3 years. He increased Sinement 25/100 fro 1 1/2 pille 4x a day to 2 pills 4x a day. Ended up in hospital for 3+ weeks because of ileus in intestine. Anyway, his parkinson's seems way worse now, but I have noticed that especially in the morning, he shakes so badly after his pills that he cannot get a cracker to his mouth. Does this sound normal after all of this time on Sinemet?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...